# SDR 95ZZZX1015

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM562C1
- System (JASC): 7250 · Turbine Section
- Part: Manifold
- Part number: 3054289010
- Condition: Cracked
- Location: Inlet Port Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, LOW PRESSURE TURBINE COOLING MANIFOLD DISTRIBUTOR INLET PORT CRACKED AT RIGHT SIDE.
